# SDR ASMF200604003

- Difficulty date: April 6, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N703AM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27203
- Aircraft time: 30,450 hours, 25,561 cycles
- System (JASC): 3245 · Tire Tube
- Part: Wheel
- Condition: Damaged
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE AIRCRAFT TOWING THE BAR SHEAR PIN WAS BROKEN AND THE NOSE LANDING GEAR EXCEEDED ITS TOW ANGLE.  THE AIRCRAFT WAS SENT TO THE HANGAR AND IT WAS ACCOMPLISHED AN INSPECTION TO VERIFIED THE NOSE LANDING GEAR IAW M/M 05-51-09, NO DAMAGES WERE FOUND AND THE NOSE LANDING GEAR WHEELS WERE REPLACED IAW M/M 32-45-02, TESTED CORRECT.
